A filtration of schur multiplicator

Passi, Inder Bir S. ; Stammbach, Urs (1973) A filtration of schur multiplicator Mathematische Zeitschrift, 135 (2). pp. 143-148. ISSN 1432-1823

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/x26p38n5041851...

Related URL: http://dx.doi.org/10.1007/BF01189351


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:56781
Deposited On:25 Aug 2011 09:57
Last Modified:25 Aug 2011 09:57

Repository Staff Only: item control page